weight gain??

Discussion in 'Fibromyalgia Main Forum' started by Moonlite, Jan 18, 2006.

  1. Moonlite

    Moonlite New Member

    HI You all have been so helpful in the past.I am on about 15 mg remeron..started two yeas ago on a quarter of that..seems like others have tried that too and got results..feel great but have to lose about 10 pounds..really my problem with weight has always been here but am on the South Beach diet, excercising and not getting anywhere,My friends at work are dropping and even eat more than I do..I can diet no problem....Is there anything that can counteract the weight gain of an antidepressant like remeron..? I have always had a problem but do lose slowly normally....any suggestions.Remeron is the only antidepressnat ever to help me...scared to try anything else but maybe I should try to decrease it..
    [This Message was Edited on 01/18/2006]
  2. Moonlite

    Moonlite New Member

    just want to bump this up
  3. jvrealty

    jvrealty New Member

    Hi
    I just joined curves and am loving it. i had my first workout on this past tuesday and it is tough on you joints, but well worth it. i am determined to loose 20 pounds and with the medication and weight gain, exercise and weight watchers did absolutely nothing for me.

    i also heard that if you eat 4 hours before you go to bed, this is your body beginning to store fat........heard this on oprah, the 20th anniversary cd......

    join curves for 30 days, to see if your body can take it. make sure you tell them you have a disability that way, it you can not continue the contract, you have an out clause. read the contract very very carefully before signing up.

    try it; what do you have to loose??hopefully the weight.

    Wishing you well

    jv

    hope this helps
  4. jaime13

    jaime13 New Member

    I have gain so much weight from the different meds I was on ,you would think that oncyour off it the weight would drop off---wrong, I'm busting my butt tryung to lose weight jaime13
  5. Chelz

    Chelz New Member

    Moonlite

    I was on antidepressants as well, gained a ton of weight inspite of exercising daily. I'm sorry to say this, but the only way to drop the weight is to get off the antidepressant. These drugs are known to do this.

    Even though I have been off of them now for almost 6 years, it was extremely difficut to lose the 100 pounds I gained on these drugs. Talk about depressing.

    I was on only 10 milligrams of Elavil and then 20 milligrams of Paxil. I was on a small dose, but it didn't matter. I did, however, lose the weight after I got off of them, it was just exremely hard having the fibromyalgia, TMJ and bulging disks. I'm so much better without them. Hugs, Chelz.